RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 5, Pages 786–794 (Mi de8756)  

Partial Differential Equations

Unbounded solutions of a nonlinear equation of heat conduction with transfer

U. G. Abdullaev

Baku State University

Full text: PDF file (1013 kB)

English version:
Differential Equations, 1995, 31:5, 727–735

Bibliographic databases:
UDC: 517.958
Received: 12.08.1991

Citation: U. G. Abdullaev, “Unbounded solutions of a nonlinear equation of heat conduction with transfer”, Differ. Uravn., 31:5 (1995), 786–794; Differ. Equ., 31:5 (1995), 727–735

Citation in format AMSBIB
\Bibitem{Abd95}
\by U.~G.~Abdullaev
\paper Unbounded solutions of a nonlinear equation of heat conduction with transfer
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 5
\pages 786--794
\mathnet{http://mi.mathnet.ru/de8756}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370797}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 5
\pages 727--735


Linking options:
  • http://mi.mathnet.ru/eng/de8756
  • http://mi.mathnet.ru/eng/de/v31/i5/p786

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019